# SDR IPXA2019021543902

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 33,965 hours, 23,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL270 RECEIVED "L BLEED DUCT LEAK" CAUTION MESSAGE AND ASSOCIATED "DUCT LEAK" LIGHT ON LEFT ISDE OF PNEUMATIC PANEL BLEED AIR PRESSURE BETWEEN LEFT AND RIGHT SYSTEMS WITHIN 5 PSI OF EACH OTHERINSPECTED FOUND LEFT WING HAS DAMAGED AIR DUCT R/R ON LOGPAGE 075334 ITEM 3
